# SDR SWAA2019091636894

- Difficulty date: September 11, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 48,496 hours, 28,742 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 116A4530U1
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING #7 HOLE ON VERTICAL ROW FROM TOP INBOARD OF PYLON CRACKED IN THE HORIZONTAL STIFFENER.  REPAIRED STRINGER PER SRM.
